MAUDE Adverse Event Report: TIDI PRODUCTS LLC LIMB HOLDER; RESTRAINT, PROTECTIVE

TIDI PRODUCTS LLC LIMB HOLDER; RESTRAINT, PROTECTIVE
Model Number 2551
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Airway Obstruction (1699)
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reporting a complaint on product # 2551.Customer states that the patient was able to bite off & swallow the product label.Resulted in a bronchoscopy procedure to remove the label.Cuff was disposed of and is not available for return.
 
Additional Manufacturer Narrative
H3 customer confirmed the product will not be returning for analysis.Therefore, this event is reported based on the information provided by the customer.The customer noted this event happened while the patient was on his side being attended to, the patient was able to detach the tag located on one of the wrist holders; aspirated the tag which then resulted in a bronchoscopy procedure to remove the tag.Historical complaint data review identified no other similar complaints for this issue for this product family.This appears to be an isolated event.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu warnings state: always monitor patient per facility policy.Improper application or use of any restraint may result in serious injury or death.Be aware that constant monitoring may be required for: aggressive or agitated patients.Never alter or repair this product.Always inspect before each use: check for broken stitches or parts; torn, cut or frayed material; or locks, buckles, or hook-and-loop fasteners that do not hold securely.Do not use soiled or damaged products.Doing so may result in serious injury or death.Dispose of damaged products per facility policy for biohazardous material.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).
 
Additional Manufacturer Narrative
Additional information added to update tab a patient information, tab d section d4 lot number and tab h section h10 medsun report number from customer.Based on the lot number provided, a review of the device history record (dhr) of the affected lot number did not reveal any issues that could have contributed to the reported incident.No ncrs were identified.The product passed all verification testing and met manufacturing specifications prior to being released for distribution.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Report#: (b)(4) and manufacturer reference file: (b)(4).
 
Event or Problem Description
Supplemental medwatch submitted for additional information related to a previously submitted report.

Brand Name
LIMB HOLDER
Common Device Name
RESTRAINT, PROTECTIVE
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key21333059
Report Number2182318-2025-00006
Device Sequence Number8620763
Product Code FMQ
UDI-Device Identifier10190676004956
UDI-Public10190676004956
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number2551
Device Catalogue Number2551
Device Lot Number4312T071
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by Manufacturer02/17/2025
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age78 YR
Patient SexMale
Patient Weight89 KG
Patient EthnicityNon Hispanic
Patient RaceWhite